Your SlideShare is downloading. ×
WEIGHT WATCHERSINT’L <br />January Diet Season  National & 10-City PR tour <br />with Sarah Ferguson, Duchess of York <br ...
9:30 WW Super Meetingbegins (Grand Ball Room) <br />Event Emcee: Sharon Riguzzi<br /> <br />9:45	Duchess Speech  - 15 minu...
6:00 	CNN - Paula Zahn “Now”   10-minute interview pre-tape to air following day <br />	CNN 110 West 51st Street / CNN, 12...
Tuesday, January 6  <br />NEW YORK <br />Media only  <br /> <br />11:00 	Return to NY Palace Hotel  455 Madison Ave -- Sui...
 <br /> <br />Wednesday, Jan. 7 <br />CHICAGO<br />WW Super Meeting & Media <br />10:00 WW Super Meeting begins - Grand Ba...
 <br />Thursday, Jan 8 <br /> LOS ANGELES<br />Media only – no event <br /> <br />7:15	CAR PICK UP<br />CLS Car Service/Di...
 <br />TOUR WEEK 2 <br /> <br />Monday, Jan. 12<br />CLEVELAND<br />Arrival <br /> <br />Continental Airlines Flight # 165...
 <br />11:15	WOIO-TV CBS 19 – 15-minutes with Duchess .<br />Contact: Patty Forcey (News Assignment Editor)<br />216-367-7...
8:50	Hilton St. Louis Frontenac<br />1335 South Lindbergh Blvd. St. Louis, MO 63131<br />Contact:  RenaeDroege 314-824-601...
 <br />Thursday, Jan. 15 <br />NEW YORK<br />Media & Diabetes Event in Harlem <br /> <br />7:00 	Depart hotel <br />7:15	C...
 Monday, Jan. 19 <br />TAMPA <br />Arrival <br /> <br />American Airlines Flight # 543<br />Depart LGA 6:45 pm / Arrive Ta...
11:40	Tampa Tribune – 20 minute interview with Duchess <br />	Contact: Jeff Houck, Medical/Health Editor 813-259-7324 / jh...
 <br /> xx<br />
9:40	KDKA-TV CBS 2 – “The Morning Show” – 5-minute live remote interview with <br />Duchess from  WQED’s studio following ...
 <br />Thursday, Jan. 22 <br /> ATLANTA <br />WW/Home Depot  ‘At Work’ Event & Photo-op with Georgia Governor <br /> <br /...
 <br />1:00 		Photo-op Duchess presents Governor with crystal award for 		“Governor’s Capitol Challenge: ‘Fitness for Body...
Upcoming SlideShare
Loading in...5
×

WW Nat'l and 10-City MEDIA TOUR schedule sample 718

2,407

Published on

Published in: Education
0 Comments
0 Likes
Statistics
Notes
  • Be the first to comment

  • Be the first to like this

No Downloads
Views
Total Views
2,407
On Slideshare
0
From Embeds
0
Number of Embeds
1
Actions
Shares
0
Downloads
0
Comments
0
Likes
0
Embeds 0
No embeds

No notes for slide

Transcript of "WW Nat'l and 10-City MEDIA TOUR schedule sample 718"

  1. 1. WEIGHT WATCHERSINT’L <br />January Diet Season National & 10-City PR tour <br />with Sarah Ferguson, Duchess of York <br />Tour Producer: Gerry Casanova, Rubenstein Associates<br /> -----------------------------------------------------------------------------------------------------------------------------------------------------------------------------------<br />Sunday Jan. 4 <br />BOSTON<br />Arrival <br /> <br />US Air 2136<br />Depart LGA 5:00 pm/ Arrive Boston Logan 6:13 pm <br />Algonquin Coach<br /> <br />Hotel: Hilton Boston/Dedham<br />25 Allied Drive, Dedham, MA 02026<br />Phone: 781-329-7900/ Fax: 781-329-5552<br />Special Services : Elizabeth Fagan<br />Monday Jan. 5<br />BOSTON <br />WW Super Meeting /Media <br /> <br />7:00 amDepart hotel <br />Algonquin Coach / Distance: 2 miles, approx. 4 minutes<br /> Duchess arrive camera-ready <br /> <br />7:10 WFXT-TV (FOX 25)<br />25 Fox Drive, Dedham, MA 02027<br /> <br />7:45 Live on-air. Duchess interview with Jodi Applegate<br />Producer: Dot Joyce/ 781-467-1312<br /> <br />8:00 Depart for event (note: phone interview at 8:30 from greenroom) <br />(Distance: 10 miles/approx. 15 minutes)<br />Sheraton Braintree<br /> 37 Forbes Road Braintree MA 02184 <br />Phone: 781-848-0600/Fax: 781-843-9492<br />Security: Please enter hotel from rear entrance – go Quincy South greenroom. <br />Hotel Security contact: Dale Martin 781-794-6229<br />8:30 WXKS-FM (108) – Matty in the Morning – Live by phone – 10 minutes ends 8:40 <br />Call-in numbers: 781-395-7798/Back-up number: 781-393-7757.<br />Producer: Nicole Ritchay 781-393-7757 (O)/ 857-523-0094 (C)/ nicoleritchay@clearchannel.com<br /> <br />8:45ION Network - Syndicated Radio Rendezvous with Lorraine; Taped <br />by phone; 5 minutes <br />Lorraine Seymourian 617-332-2447 lorrainemichele@hotmail.com. <br /> <br />9:00 Staff Meet & Greet Breakfast - Quincy North <br />Duchess arrives to give brief welcome and group photos<br />
  2. 2. 9:30 WW Super Meetingbegins (Grand Ball Room) <br />Event Emcee: Sharon Riguzzi<br /> <br />9:45 Duchess Speech - 15 minutes <br />On cue Duchess enters ballroom from rear center doors led by <br />10 WW staff cheerleaders; Intro. Music: Pretty Woman, Roy Orbison <br />Duchess Speech-A/V – video and photo series – as scripted <br /> <br />10:00 ‘See Me Now’ Member Success segment – 20 minutes <br />Duchess/S. Riguzzi on stage . Four successful members separately profiled on stage<br />Project ‘before/after’ images on monitors/Member brings former large size pants<br /> <br />10:25 Closing photo op with Duchess and featured Members <br />10:30 Event ends. Duchess returns to greenroom for touch up / press interviews <br /> <br />10:45 PBS Frontline Air date: TBD - 10 minutes <br />Field Producer: John Palfreman 781-862-8212. <br />PBS Documentary program “Diet Wars.” <br /> Covering Super Meeting event; interviews with staff, members and Duchess <br /> <br />11:00 WCVB-TV ABC 5 – 10-minute interview with Duchess <br />Contact: Linda Polach (Planning Editor) 781-449-6681 lpolach@hearst.com<br />Covering event; interviews with featured members and Duchess <br /> <br />11:10 WBZ-TV CBS 4 – 10-minute interview with Duchess <br />Contact: Bob Stone (Planning Editor) 617-787-7145 bastone@boston.cbs.com<br />Covering event; interviews with featured members and Duchess<br /> <br />11:20WHDH-TV NBC 7 –10-minute interview with Duchess<br />Contact: Melissa Sherman (News Planning Editor) 617-725-0775 msherman@whdh.com<br /> <br />11:30 Boston Herald –10-minute interview with the Duchess <br />Contact: Laura Raposa (Society Columnist) 617-619-6489 trackgals@aol.com<br />11:40 Patriot Ledger – 5-minute interview with the Duchess <br />Contact: Jessica Fargen (City Editor/Beat Reporter) 617-786-7323 jfargen@ledger.com<br /> <br />12:00 pm Depart for Boston Logan Airport (12.9 miles, approx. 20 minutes)<br /> <br />Boston Globe (10-minute phone interview in transit) Details to come<br />Photographer covering event <br /> <br />12:30 Arrive US Airways Shuttle Terminal/ Flight to NYC <br />Meet special services agent at the curb <br /> <br />1:00 US Airways Shuttle 2129<br />Depart Boston Logan: 1:00 pm / Arrive LGA: 2:05 pm<br />4:00 Ladies Home Journal <br />Interview for cover story. Writer attended Boston Super Meeting. <br />
  3. 3. 6:00 CNN - Paula Zahn “Now” 10-minute interview pre-tape to air following day <br /> CNN 110 West 51st Street / CNN, 1271 Avenue of the Americas) <br /> Contact: Stephanie Siegel 212 522-4590 / cell 646-823-4365 Stephanie.Siegel@turner.com<br /> <br />6:30 DAY ENDS HERE <br /> NY Palace Hotel<br /> 455 Madison Ave New York, NY 10022 Phone: (212) 888-7000 <br />Tuesday, January 6 <br />NEW YORK <br />Media only <br /> <br />7:00 am Depart hotel <br />Elite <br />Duchess please leave hotel camera-ready – studio touch up <br /> <br />7:15 ABC Good Morning America <br />Times Square Studio <br /> Booker: Patty Neger<br />Interview with Diane Sawyer <br />Live on-air 8:05 am <br />8:30 WPLJ radio interview (Live in-studio) - <br /> 2 Penn Plaza, 17th floor (Madison Square Garden - 7th Ave between 33rd and 31st <br /> Live on-air 8:45 am with Scott & Todd <br /> Contact: Diana Ferrito 212-613-8946 diana.ferrito@abc.com<br />8:55-10:50Radio Tour –– we have use of private room Call in to Premiere Conferencing / (800) 474-8920<br />   <br /> <br /> <br />
  4. 4. Tuesday, January 6 <br />NEW YORK <br />Media only <br /> <br />11:00 Return to NY Palace Hotel 455 Madison Ave -- Suite 4609<br /> Phone: (212) 888-7000 <br /> <br />11:15Suite set for fast taping – approximate 15-minutes <br /> Court TV – Celebrity Justice “There ought to be a law …” <br />Producer: Dennis Broad (818) 972-0091 dennis.broad@warnerbros.com.<br /> <br />12:00 pmBreak <br />1:00Touch up hair/makeup <br /> <br />1:30 Lifetime TV Intimate Portraits – interview with Duchess is in suite 4505 <br /> <br />2:45 Depart hotel for LGA airport <br />United Airlines Flight #687<br />Depart LGA 4:00 pm / Arrive O’Hare 5:26 pm<br /> <br />Chicago – Pennisula<br />108 East Superior Street (at North Michigan Avenue) Chicago, Illinois 60611 Tel: 312 337 2888 Fax: 312 751 2888 //Toll Free: 866 288 8889 <br />Contact: Reina Enriquez / 312-573-6606<br />Wednesday, Jan. 7 <br />CHICAGO<br />WW Super Meeting & Media <br /> <br />6:30 am Depart hotel <br /> Metropolitan Limousine / Distance: 5 miles, approx. 12 minutes)<br /> Duchess arrive camera ready<br /> <br />7:45 WGN TV Morning Show/ (Live air time 8:15 am)<br />2501 W. Bradley Place Chicago, IL 60618<br />Segment Producer: Nick Mitrovich 773-883-3347 nmitrovich@tribune.com<br />Booker: Producer: Debra Brown 773-528-2311<br />Anchors: Roseanne Tellez & Larry Potash<br /> <br />8:15 Live on air (Segment is approximately 4 minutes)<br /> <br />8:35 Depart WGN and head to event <br />Distance 20.6 miles, approx. 36 minutes<br /> <br />9:35 Arrive for WW Super Meeting <br /> The Drury Lane<br />100 Drury Lane Oakbrook Terrace, IL 60181<br /> Hotel Contact: 630-530-0800<br />Security: Enter through West door and proceed to greenroom - Venetian Room<br />
  5. 5.  <br /> <br />Wednesday, Jan. 7 <br />CHICAGO<br />WW Super Meeting & Media <br />10:00 WW Super Meeting begins - Grand Ballroom<br />Emcee: Vickie Jacobson<br /> <br />10:15 Duchess Speech - 15 minutes <br />On cue Duchess enters ballroom from rear center doors led by 10 WW staff cheerleaders Music: Pretty Woman, Roy Orbison <br />Duchess Speech-A/V – video and photo series – as scripted <br /> <br />10:30 ‘See Me Now’ Member Success segment – 20 minutes <br />Duchess/Jacobson on stage . Four successful members separately profiled on stage<br />Project ‘before/after’ images on monitors/Member brings former large size pants<br /> <br />10:55 Closing photo op with Duchess and featured Members <br />11:00 Event ends. Duchess to greenroom break/press interviews <br /> <br />11:25 WMAQ-TV CBS 5-minute standing interview with Duchess <br />Contact: Katy Moore (Producer) 312-836-1683 katy.moore@abc.com<br />11:30 WLS-TV ABC 7 5-minute standing interview with Duchess<br />Contact: Janet Davies (Lifestyle/Entertainment Reporter) 312-899-8019 janet.c.davies@abc.com<br /> <br /> WFLD-TV Ch. 32 (FOX) - 5-minute standing interview with Duchess<br /> – Contact TBD<br /> <br />11:40 Daily South Town newspaper - 5-minute interview with Duchess <br /> Reporter Eloise Valadez (5 minute interview) <br /> <br />11:50 Daily Herald in Chicago - 5-minute interview with Duchess<br /> Reporter Pam Defiglio<br /> <br />12:00 pmWW Staff Luncheon - Venetian II Room <br />Duchess welcome remarks <br /> <br />12:20 Duchess returns to greenroom <br />Chicago Sun Times “Lunch with...” column 30-minutes with Duchess <br /> Columnist Debra Picket<br /> <br />1:30 Depart for airport.; Distance: 16 miles/ approx. 26 minutes) <br />United Airlines Flight # 123<br />Depart Chicago O’Hare 4:00 pm / Arrive LAX 6:15 pm<br />Meet special services agent at the curb <br /> <br />Four Seasons Beverly Hills<br /> 300 South Doheny Drive Los Angeles, California 90048 <br /> Contact: Cesar Biggeri (310) 273-2222 / Fax:(310) 859-3824<br />
  6. 6.  <br />Thursday, Jan 8 <br /> LOS ANGELES<br />Media only – no event <br /> <br />7:15 CAR PICK UP<br />CLS Car Service/Distance: 5.5 miles, approx. 15minutes<br /> <br />Note: Two live segments. One for local Fox and one for syndicated show. <br /> <br />8:05 KTTV TV (Fox) Good Day LA<br />1999 S. Bundy Drive, Los Angeles, CA 90025 <br /> Booker: Rich Robinson- 310/584-2088 // rich@fox11la.com<br />Segment Producer: Peter Henken phenken@fox11la.com <br /> <br />8:40 Live on-air (Local KTTV – Fox for broadcast in LA only)<br /> <br />  *** Remain in studio ***<br />9:00 Fox TV Good Day Live – (Nationally syndicated show)<br /> Booker: Rich Robinson- 310/584-2088 // rich@fox11la.com<br /> Segment Producer: Peter Henken phenken@fox11la.com <br />Hosts: Steve Edwards, Dorothy Lucey and Jillian Barberie<br /> <br />9:05 Duchess live on air – 2 segments <br /> <br />9:30 Depart studio <br /> <br />10:30 Entertainment Tonight<br />Contact: Bonnie Tiegel, Coordinating Producer <br />Taped interview with Duchess on set of Wayne Brady Show <br />CBS Television City 7800 Beverly Blvd. East Los Angeles, CA 90036 <br /> <br />11:30 Wayne Brady Show (Air date is 1/12) - national <br /> Booker: Ric Enriquez P 323-575-7115 - direct // ric.enriquez@bradyshow.com Executive Producer: John Redmond<br /> Host: Wayne Brady <br /> <br />12:00 pmTape 2 segments <br /> <br />12:30 Break – remain at studio <br />1:00 Depart studio <br /> <br />2:00 The Sharon Osbourne Show (air date Tues 1/13)<br />5800 Sunset Blvd., Bldg. 11, Ste. 203, Los Angeles, CA 90028, <br />Booker: Steve Schillaci P 323-491-2041 / Steven.schillaci@warnerbros.com<br />Host: Sharon Osbourne<br />Tape 2 segments <br /> <br />4:00 END Tour Week # 1 <br />American Airlines Flight # 10<br />Depart LAX 10:00 pm / Arrive JFK (January 9th) 6:07 am<br />
  7. 7.  <br />TOUR WEEK 2 <br /> <br />Monday, Jan. 12<br />CLEVELAND<br />Arrival <br /> <br />Continental Airlines Flight # 1651<br />Depart LA Guardia 5:55 pm // Arrive Cleveland 7:40 pm<br /> <br />Ritz Carlton<br />1515 West 3rd Street Cleveland, OH 44113<br />Phone: 216-623-1300 // Fax: 216-623-1492<br />Contact: Sandra Cseplo<br />Tuesday, Jan. 13 <br />CLEVELAND<br />Super Meeting & Media <br />7:10 am Depart hotel <br /> Classic Limo/Distance; 4 miles, approx. 5 minutes<br />Duchess arrive camera-ready <br />8:00 WJW-TV FOX 8 News in the Morning<br /> 5800 South Marginal Road, Cleveland, OH 44103<br /> Contact: Margaret Daykin (Guest Contact) 216-432-4077 mdayk246@foxtv.com<br /> <br />8:15 Duchess live on -air <br />8:45 Depart for event; Distance: 4.1 miles, approx. 5 minutes<br /> <br />9:00 WW Super Meeting<br />Renaissance Cleveland Hotel<br /> 24 Public Square Cleveland OH 44113<br />Phone 216-696-5600<br /> Security: Enter main reception and proceed to greenroom on 2nd floor <br /> Van Swygen Suite <br /> <br />9:30 WW Staff Meet & Greet Breakfast - (Blossom Room) 2nd floor <br />Duchess Welcome remarks<br /> <br />10:00 WW Super Meeting begins - Grand Ballroom<br />Emcee: Vickie Jacobson<br /> <br />10:15 Duchess Speech - 15 minutes <br />On cue Duchess enters ballroom from rear center doors led by 10 WW staff cheerleaders ; Music: Pretty Woman, Roy Orbison <br />Duchess Speech-A/V – video and photo series – as scripted <br /> <br />10:30 ‘See Me Now’ Member Success segment – 20 minutes <br />Duchess/Jacobson on stage . Four successful members separately profiled on stage<br />Project ‘before/after’ images on monitors/Member brings former large size pants<br />10:55 Closing photo op with Duchess and featured Members <br />11:00 Event ends. <br />Duchess returns to greenroom for break/touch up / press interviews <br /> <br />
  8. 8.  <br />11:15 WOIO-TV CBS 19 – 15-minutes with Duchess .<br />Contact: Patty Forcey (News Assignment Editor)<br />216-367-7300 pforcey@woio.com<br /> <br />11:30 Cleveland Plain Dealer 15-minutes with Duchess <br />Contact: Barbara Laughlin (Features Deputy Editor) 216-999-4545 blaughlin@plaind.com<br />11:50 WKYC-TV NBC 3 –Two separate interviews<br /> (1) Live remote interview at 11:50 and :58)<br /> Contact: Lisa Lowry (New Assignment Editor) 216-344-3300<br /> <br /> (2) Taped 10-minutes with Duchess for "Family Fit" segment on 6 p.m. news <br />Contact: Susan Moses (6 p.m. Producer) 216-344-3300 <br /> <br />12:00 pmWEWS-TV ABC 5 – Two interviews: <br /> (1) Live remote at 12:10 for noon news <br /> (2) Taped 5-minutes with Duchess of evening news <br /> Contact: Dawn Piros (News Assignment Editor) 216-431-3700 piros@wews.com<br />12:30 Break <br /> <br />2:15 Depart for airport (Distance: 12 miles, approx. 15 minutes)<br />Southwest Airlines Flight # 2306<br />Depart Cleveland 3:50 pm Arrive St. Louis 4:30 pm **No special services <br /> <br />Ritz Carlton<br />1515 West 3rd Street Cleveland , OH 44113 <br />Contact: Amy Moser 314-863-6300 /Fax: 314-863-3525<br />Wednesday, Jan. 14<br />ST. LOUIS<br />Super Meeting & Media <br /> <br />7:00 am Depart hotel for TV studio <br />RB Transportation- Distance: 5 miles, approx. 10 minutes<br />Duchess please arrive by 7:20 camera-ready <br /> <br />7:00 KTVI FOX 2 Morning Show<br />5915 Berthold Avenue St. Louis, MO 63110<br />Executive Producer: Susan Edwards 314-644-7555 Sedwa120@foxtv.com<br />Anchors: Tim Ezell & Randi Naughton<br />7:20 Segment # 1 with WW Success Member Jocelyn Eber<br />7:45 Segment # 2 Duchess live on-air <br /> <br />8:00 WIL-FM radio (via phone with Duchess 5-minutes )<br /> Hosts: Monica Adams & David Craig<br /> Call in: 314-692-5520/ back up line: 314-994-9827<br /> <br />8:10 *WVRV Radio 101 "The River" (via phone with Duchess 5-minutes ) <br /> Hosts: Trish Gazalle & Vic Porcelli<br /> call in: 314-983-6280 back up line: 314-692-5523<br /> <br />8:20 Segment # 3 - Duchess Live on air Fox TV <br />8:30 Depart for event - Distance 7.45 miles/approx. 10 minutes <br />
  9. 9. 8:50 Hilton St. Louis Frontenac<br />1335 South Lindbergh Blvd. St. Louis, MO 63131<br />Contact: RenaeDroege 314-824-6018<br /> <br /> Security: Enter through door in back and go up the service elevator to the second floor. <br />Greenroom is the Douphine Room <br /> <br />9:00 News Democrat ( Belleville, Ill) – 10-minutes <br /> Contact: Suzanne Boyle/Food Editor <br /> <br />9:20 St. Louis Post-Dispatch – 20 minutes with Duchess <br /> Feature reporter: Mary Leonard 314-340-8260 mleonard@post-dispatch.co<br />Newspaper will do a big feature on Super Meeting and Duchess profile. <br /> <br />10:00 Super Meeting begins<br /> Emcee: Kathleen Morrison<br /> <br />10:15 Duchess Speech - 15 minutes <br />On cue Duchess enters ballroom from rear center doors led by 10 WW staff cheerleaders Music: Pretty Woman, Roy Orbison <br />Duchess Speech-A/V – video and photo series – as scripted <br /> <br />10:30 ‘See Me Now’ Member Success segment – 20 minutes <br />Duchess/Jacobson on stage . Four successful members separately profiled on stage<br />Project ‘before/after’ images on monitors/Member brings former large size pants<br /> <br />10:55 Closing photo op with Duchess and featured Members <br />11:00 Event ends. <br />Duchess returns to greenroom for break/touch up / press interviews <br />11:15 KMOV-TV CBS 4 – 10-minutes with Duchess <br /> Contact (Lisa Manzo (Medical/Health Reporter) 314-444 6347lmanzo@kmov.com<br /> <br />11:30 KSDK-TV NBC 5 – 10-minutes with Duchess <br />Contact: Kay Quinn (Medical/Health Executive Producer) 314-444-5117 kquinn@ksdk.gannett.com<br />Note: Two stories: (1) WW Super Meeting to air January 14th. (2) Profile on Duchess for February sweeps <br /> <br />12:00 pmWW Staff Reception -- Mezzanine on the second floor.<br /> Duchess joins staff reception /brief remarks and group photos <br /> <br />2:00 Depart for airport Distance: 11 miles/ approx. 20 minutes<br /> <br />Continental #866<br />Depart St. Louis 3:55 pm / Arrive Newark 7:27 pm<br />Meet special services agent at the curb <br /> <br />NY Palace Hotel <br />455 Madison Ave New York, NY 10022 Phone: (212) 888-7000 <br />
  10. 10.  <br />Thursday, Jan. 15 <br />NEW YORK<br />Media & Diabetes Event in Harlem <br /> <br />7:00 Depart hotel <br />7:15 CBS Early Show<br />767 Fifth Avenue at 60th Street <br />Booker: Ginny DeLiagre 212 497-6010 <br />Duchess will do hair and make up in studio <br />  8:25 live on-air – interviewer TBD <br /> <br />8:45 Depart CBS <br /> <br />9:00 WB 11 Morning Show -- (taped for air next day ) <br /> 220 East 42nd Street New York, NY 10017-5806<br /> Booker: Spencer Mindich 212-210-2827 smindich@tribune.com<br /> <br />10:00 Shape magazine – Duchess interview – 40 minutes <br />Private room provided by WB 11 / Writer TBD <br /> <br />11:30 Depart for event <br /> <br />12:00 pmWeight Watchers/American Diabetes Program & Harlem Community Briefing <br />Harlem Hospital<br />506 Lenox Avenue @ 135th Street – 2nd floor Herbert Cave Auditorium <br />On-site contacts: Sylvia White 718-579-5777<br />Host- John M. Palmer, PhD, Executive Director<br /> <br />12:30 Program begins. Press will cover event. WABC; Fox; WNBC; NY-1; crews confirmed. NY Post; NY Daily News; Amst. News & 1010 News radio confirmed. <br /> <br /> Organizations participating in this event include: NY Dept. of Health; Harlem Hospital, North General Hospital; Northern Manhattan Perinatal Partnership, Inc., <br /> <br /> Duchess remarks about partnership between Weight Watchers Int’l and American Diabetes Assoc. <br /> <br />1:30 Event ends. <br />4:00 Fox News Channel – Rita Cosby “The Big Story” (airs 1/17 & 1/18)<br /> 1211 Avenue of the Americas - Concourse level (Confirm)<br /> Host: Rita Cosby<br /> Booker: Andy Dallos – 212-301-3351 /Andrew.dallos@foxnews.com<br /> <br />5:00 NBC Late Night with Conan O’Brien (airs same day) <br />30 Rockefeller Center <br />Segment Producer: Daniel Ferguson, 212-664-5899 <br /> Aaron Bleyaert (Assistant Segment Producer) 212/664-2491<br />Kristina Weldon (Talent payment) 212/664-2491<br /> Booker: Paula Davis 212/664-2696 //Paula.Davis@nbc.com<br />  Guests on show: Duchess of York; Ben Stiller <br /> <br />5:30 - Show tapes – live audience <br /> <br />6:30 DAY ENDS HERE / END OF TOUR WEEK # 2 <br />
  11. 11.  Monday, Jan. 19 <br />TAMPA <br />Arrival <br /> <br />American Airlines Flight # 543<br />Depart LGA 6:45 pm / Arrive Tampa 9:44 pm<br />Meet special services agent at the curb <br /> <br />Grand Hyatt<br />6200 Courtney Campbell Causeway Tampa, Florida 33607 <br />Contact: Caroline 813-207-6682/ fax: 813-207-6790<br /> <br />Tuesday , Jan. 20<br />TAMPA<br />Super Meeting/ Media <br /> <br />7:30 Depart hotel <br />La Liberty Sedan / Distance: 5 miles, approx. 10 minutes<br /> Duchess arrive camera-ready <br />8:00 WTVT-TV FOX 13 “Good Day Tampa Bay”<br />3213 West Kennedy Boulevard, Tampa, FL 33609 <br />Contact: Liz Mancini (Producer) 813-870-9889 lmanc517@foxtv.com<br /> <br />(2) 5-minute segments with the Duchess at 8:05 and 8:20 am <br /> <br />8:45 Depart for event - Distance approx. 25-minutes <br /> <br />9:10 A La Carte Pavillion<br />4050 Dana Shores Drive Tampa, FL 33634<br />Contact: Jessica Caller 813-831-5390 ext 1714<br />  Security: Entrain main lobby and proceed to greenroom Palmaire Room <br />9:30 WW Staff Meet & Greet Breakfast in progress <br />Duchess arrives for remarks and group photos <br /> <br />10:00 Weight Watchers Super Meeting begins <br />Emcee: Dixie Lee Shaw <br />10:15 Duchess Speech - 15 minutes <br />On cue Duchess enters rear center ballroom led by 10 WW staff cheerleaders <br />Music: Pretty Woman, Roy Orbison <br />Duchess Speech-A/V – video and photo series – as scripted <br /> <br />10:30 ‘See Me Now’ Member Success segment – 20 minutes <br />Duchess/Shaw on stage . Four successful members separately profiled on stage<br />Project ‘before/after’ images on monitors/Member brings former large size pants<br /> <br />10:55 Closing photo op with Duchess and featured Members <br />11:00 Event ends. <br />Duchess returns to greenroom for break/touch up / press interviews <br />11:20 WTSP-TV CBS 10 – taped 15-minute interview for 2 health segments <br />Contact:BobShackleford 727-577-8566 gclark@tampabays10.com<br />Interviewer Contact: DeAnnaSheffield<br />
  12. 12. 11:40 Tampa Tribune – 20 minute interview with Duchess <br /> Contact: Jeff Houck, Medical/Health Editor 813-259-7324 / jhouck@tampatrib.com <br /> Interviewer Contact: Susan Thompson, Medical/Health Reporter<br /> 813-259-7951/shtompson@tampatrib.com<br /> <br />12:00 pm WFLA-TV NBC 8 – 15-minute interview with Duchess taped for 10 Am show <br /> Contact: Marci Wise Producer 813-225-2742 / mwise@wfla.com<br /> <br />12:20 WFTS-TV ABC 28 – 15-minute interview with Duchess <br /> Contact: Vicki Benchiol, Assignment Editor 813-354-2946/vbenchimol@wfts.com<br />1:00 Depart for airport (4.2 miles, approx. 8 minutes) <br /> <br />US Airways Flight # 802<br />Depart Tampa 2:45 pm / Arrive Pittsburgh 5:00 pm/ Meet special services agent at the curb <br /> <br />Doubletree<br />Westin Pittsburg Convention Center<br />1000 Penn Avenue Pittsburgh Pa 15222<br />Contact: Nick Usher 412-560-6352<br />Wednesday, Jan .21<br />PITTSBURGH <br />SMT & Super Meeting <br /> <br /> <br />5:30 Depart Hotel - Distance 5 miles, approx. 10-minutes<br />Classic Limo <br />Studio hair and make up provided <br /> <br />5:45 SATELLITE TV TOUR <br /> WQED Multimedia<br /> 4802 Fifth Avenue Pittsburgh, PA 15213<br /> Contact: Janine Hovanec Phone: 412/622-1495<br /> <br />SMT Produced by Planned Television Arts (PTA)<br /> Booker: Monica Bahamonde > P-212/583-2788 / bahamondem@plannedtvarts.com<br /> SEE BOOKING SCHEDULE NEXT PAGE <br /> <br />
  13. 13.  <br /> xx<br />
  14. 14. 9:40 KDKA-TV CBS 2 – “The Morning Show” – 5-minute live remote interview with <br />Duchess from WQED’s studio following the SMT. This will wrap-up two prior <br />featuring successful WW Members .<br />10:00 Depart for event - Distance approx. 15 minutes <br />Sheraton Station Square <br /> 7 Station Square Drive, Pittsburgh PA 15219<br /> 412-263-5000 <br />  Security: Enter from main lobby and go to greenroom Reflections ground floor<br /> <br />11:00 Weight Watchers Super Meeting begins –Ballroom Grand II-V Waterfront Room<br /> Emcee: Susan Martin <br /> <br />11:15 Duchess Speech - 15 minutes <br />On cue Duchess enters ballroom from rear center doors led by 10 WW staff cheerleaders Music: Pretty Woman, Roy Orbison <br />Duchess Speech-A/V – video and photo series – as scripted <br /> <br />11:30 ‘See Me Now’ Member Success segment – 20 minutes <br />Duchess/Jacobson on stage . Four successful members separately profiled on stage<br />Project ‘before/after’ images on monitors/Member brings former large size pants<br /> <br />11:55 Closing photo op with Duchess and featured Members <br />12:00 pm Event ends<br />Duchess returns to greenroom for break/touch up / press interviews <br />12:15 WPGH-TV FOX 53 – 10-minutes interview with Duchess <br />Contact: Tracy Gray (News Assignment Editor) 412-939-6397/ tgray@wpgh.sbnet.com<br /> <br />12:30 Pittsburgh Post Gazette– 20-minute interview with Duchess <br />Contact: Virginia Linn (Medical Health Editor) 412-263-1662 / vlinn@post-gazette.com<br />Interviewer: Mackenzie Carpenter (Staff Writer) 412-263-1949 / <br /> <br />12:50 KDKA-TV CBS 2 – 10-minute interview with Duchess <br />Contact: Michael Bothwell (News Assignment Editor) 412-575-2245 mbothwell@kdka.com<br /> <br />1:00 WPXI-TV NBC 11 – 10-minute interview with Duchess <br /> Contact: Keith Baker (News Assignment Editor) 412-237-1101/ kbaker@wpxi.com<br /> <br />1:15 Depart for airport – Distance 20 minutes <br />Delta Airlines Flight #2085<br />Depart Pittsburgh 2:37 pm / Arrive Atlanta 4:30 pm - Meet Delta special services agent at the curb <br /> <br />  Ritz Carlton (downtown)<br />181 Peachtree St. Northeast Atlanta, GA 30303<br />Phone: 404 659 0400/ Fax: 404 221 6578<br />
  15. 15.  <br />Thursday, Jan. 22 <br /> ATLANTA <br />WW/Home Depot ‘At Work’ Event & Photo-op with Georgia Governor <br /> <br />6:45 am Depart Hotel <br />Executive Limo/Distance: 5 miles, approx. 10 minutes<br />Duchess arrive camera-ready <br />7:05 WAGA-TV FOX 5 “Good Day Atlanta” - 2 segments with Duchess <br />1551 Briarcliff Road, NE, Atlanta, GA 30306<br />Contact: Jane Hickel (Producer/Coordinator) 404-898-0134<br />Live on-air at 7: 25 and 7:40 am <br />8:00 Depart for event /Distance 16. miles ; approx. 25 minutes<br /> <br />8:45 The Home Depot - Corporate Office<br />2455 Paces Ferry Road SE Atlanta, GA. 30339-1834<br />Contact: Wendy Bailey 770-384-4030<br /> <br />Duchess Security: Proceed to pre-event greenroom – as directed on 22nd floor. <br /> Post-event: greenroom is Conference Room in Fitness Center ground level. <br />9:00 Meet and greet with Home Depot's corporate executives. Duchess presents Crystal Award to CEO Bob Nardelli at his office 22nd Floor – internal photo-op <br />10:00 WW At Work Event begins<br />Emcee: Dixie Lee Shaw<br /> <br />10:15 Duchess speak for 15-minutes <br />10:30 Duchess interviews 5-successful Home Depot WW Members on stage <br /> <br />10:55 Media photo-op <br />11:00 Event Ends. Duchess goes to Conference Room at Fitness Center ground level <br /> <br />11:20Atlanta Journal-Constitution – 20-minute interview with Duchess <br />Contact: Lynn Anderson 404-526-5311 / landerson@ajc.com<br /> <br />11:40WGCL-TV CBS 46 – 10-minute interview with Duchess <br />11:55WXIA-TV NBC 11 – 10-minute interview with Duchess <br /> <br />12:00 pmDepart for State Capitol - Distance: 15 miles and 35 minutes<br /> <br />12:30 Office of The Honorable Sonny Perdue, Governor<br /> State of Georgia<br /> 203 State Capitol Road Atlanta, Georgia 30334<br /> Contact: Joy Forest Governor’s Scheduling Office 404-657-8825<br />
  16. 16.  <br />1:00 Photo-op Duchess presents Governor with crystal award for “Governor’s Capitol Challenge: ‘Fitness for Body and Mind’ <br />Contact: Julie Smith (External Affairs Director) 404-656-1776<br /> <br />2:00 Depart for CNN – Distance approx. 15 minutes <br /> <br />CNN Headline News <br /> One CNN Center, Atlanta, GA 30303.<br /> <br />2:45 ‘ On health’ segment with Duchess – 10-minutes taped <br /> Contact: Cat Carney “On Health” Kat.Carney@turner.com. <br />3:05 Same location – room TBD <br /> <br />Duchess tapes American Cancer Society video and audio PSA for WW/American Cancer Society Great American Weigh-In campaign <br /> <br />3:30 Depart for airport - Distance 11.1 miles; approx. 20 minutes<br /> <br />Delta Flight #871<br />Depart Atlanta 5:30 pm / Arrive LGA 7:44 pm<br /> Meet special services agent at curb <br /># # # END OF TOUR # # # <br />

×